# SDR DHL2003801030

- Difficulty date: April 23, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5769859163
- Condition: Cracked
- Location: Lt Stub Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STUB WING UPPER SURFACE ZEE PAN WITH 2.000 INCH CRACK STA XS 250.089.  REMOVED DAMAGED ZEE PAN FITTING IAW SRM 51-3-0 PG 1, SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ZEE PAN FITTING IAW SRM 51-3-0 PG 1 SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 9.
